# SDR ASAA1159933

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 3,803 hours, 1,262 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU DUCT PRESSURE APU RUNNING NORMAL EGT 400 DEG.  ACCOMPLISHED INITIAL EVALUATION & APU BITE PROCEDURES PER FIM 49 55 00 801 804 E (1) PGS 1 3 & 49 60 00 810 801 NO DEFECTS FOUND.  INSPECTED BLEED AIR VALVE AREA NO LEAKS FOUND & CONNECTOR IS TIGHTENED & SECURED.  VERIFIED BLEED AIR VALVE OPERATES OPEN & CLOSES SMOOTHLY.
